# SDR C2XA09SH109

- Difficulty date: April 10, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145
- Aircraft serial: 477
- Aircraft time: 18,511 hours, 14,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525991603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK CORROSION AROUND RIVETS AT FR 61 STR 16L-15L.  MAINTENANCE REMOVED CORROSION IAW EMB-145 CPM 51-21-04 AND CPM 51-21-05.  MAINTENACE COMPLETED INSTALLATION OF CARBON SUPPORT DOUBLER AT FR 61 IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
